# SDR USAA2011061000013

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 36,196 hours, 12,866 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 532
- Condition: Leaking
- Location: L3 Door
- Part time: 36,208 hours, 12,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED CAUTION LIGHT ON CIDS PANEL FOR L3 DOOR.  MAINTENANCE REMOVED AND REPLACED THE L3 DOOR DAMPER ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
